# SDR SWIA200616450

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 20,378 hours, 16,848 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 276003
- Part serial: MAL0579
- Condition: Binding
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FFOD ELEVATOR/AILERON CHECK, NR 3 HYD PUMP ELEVATOR BINDING.  REMOVED AND REPLACED NR 3 HYD PCU ON RT ELEVATOR IAW CRJ MM 27-33-01.  ALL CHECKS SMOOTH.
